MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH TURNING HANDLE F/90° SCRWDRVR; DRILL, BONE, POWERED

OBERDORF SYNTHES PRODUKTIONS GMBH TURNING HANDLE F/90° SCRWDRVR; DRILL, BONE, POWERED
Catalog Number 03.505.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional pro codes: dzj, hxx.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2018, the screwholder for 90 degrees screwdriver was noted to have difficulty sliding when used with the handle for 90 degrees screwdriver.It was also noted that the turning handle for 90 degrees screwdriver was also having a difficulty in sliding since the plating is peeling off.There was no patient involvement reported.It is unknown how the malfunction was discovered.This report is for a turning handle for 90° screwdriver.This is report 3 of 3 for (b)(4).

Brand Name
TURNING HANDLE F/90° SCRWDRVR
Common Device Name
DRILL, BONE, POWERED
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7974465
Report Number8030965-2018-57393
Device Sequence Number16457616
Product Code DZI
UDI-Device Identifier07611819187498
UDI-Public(01)07611819187498
Combination Product (Y/N)N
PMA/510(K) Number
K082649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.505.005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1